# SDR R61A2020022860271

- Difficulty date: February 26, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 31,578 hours, 24,724 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40117
- Part serial: EA0990
- Condition: Partial Deploy
- Location: L2 Door
- Part time: 29,597 hours, 22,874 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 EMERGENCY SLIDE PARTIALLY DEPLOYED. R&R L2 DOOR SLIDE PER AMM 25-65-01 AND FLEX BALL CABLE PER R170EO-52-10-0001.
